A measure of adjusted difference between values of a variable

Dobó, András: A measure of adjusted difference between values of a variable.
Electronic Journal of Applied Statistical Analysis, 12 (1). pp. 153-175. ISSN 2070-5948 (2019)

[img]
Preview
Text
19296-128342-1-PB.pdf - Published Version

Download (818kB) | Preview
Item Type: Article
Journal or Publication Title: Electronic Journal of Applied Statistical Analysis
Date: 2019
Volume: 12
Number: 1
Page Range: pp. 153-175
ISSN: 2070-5948
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 30895353
DOI id: https://doi.org/10.1285/i20705948v12n1p153
Date Deposited: 2019. Nov. 13. 11:49
Last Modified: 2020. Mar. 03. 13:55
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/17373

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year